Doctor insights on:
Reasons For Vertigo When Lying Down
Dr. Stated plaquenil could also be the reason for my vertigo - could vertigo really start 8 months after taking it? I don't want to stop this drug.
Hydroxychloroquine: This drug can produce numerous side-effects with neurological overtones, including vertigo, but it is unusual (although not impossible) to have these develop after 8 mos of treatment. Suggest you work this out with the rheumatologist to see whether this may be related more to your underlying illness than to the plaquenil. Sound like you are already having this assessed. Good luck. ...Read more
A type of dizziness where the patient inappropriately experiences the perception of motion usually due to a dysfunction of the inner ear apparatus. It can be associated with nausea, vomiting and an unsteady gait. Vertigo is classified as either peripheral (inner ear or vestibular problem) or central (injury to the balance centers of ...Read more
Several things: This is one of those problems where a visit to your doctor is necessary to figure out what's going on. Only after a thorough evaluation, including examination and possibly labs and other tests, can your doctor correctly diagnose you and treat you effectively. ...Read more
Is zyrtec safe? I don't like taking any medications for any reason but my allergies are affecting my vertigo so i need something. (hypercondriac)
Can someone have vertigo for no reason. All tests and ears fine. But sometimes i feel like im moving when sitting or like im gonna fall I have anxiety?
Have had symptom of imbalance for a year! been to ent, neurologist had mri's! no diagnosis! can you just have vertigo for no reason?
Perhaps these?: You may have "paroxysmal vertigo", a migraine epiphonomenon, or you might have inner ear issues, such a meniere's, or perhaps, an endolymphatic fistula. Hopefully, anemias, thyroid problems, decreased blood vessel flow, and medication adverse effects have been eliminated. Never hurts to get an additional opinion at nearby medical school. ...Read moreSee 1 more doctor answer
Having slight to severe dizziness with legs feeling weak at times. This feeling is everyday almost around the clock. What could be the reason?
Size and eyesight: Eyestrain is common these days with all of the computer screens we look at. Try to take breaks from the screen when you can and also get your eyesight checked by an optometrist/ophthalmologist. If you need glasses, reading small text can alter your sensorium as well causing headaches. ...Read more
Low food & fluids.: You are likely being too aggressive with your efforts and are not taking in enough food and fluids. Because of this, you don't have enough blood volume and/or nutrients going to cells in your body, like your brain cells. You might have low blood glucose, or be anemic, as many things like vit b12, and folate are neccessary for correct blood cell production. So drink and eat more, see how you do. ...Read more
I am experiencing dizziness for some time. This happens when I am tired . I don't fall or anything . What can be the reason?
Dizziness : See a neurotologist or neurologist. They are equipped to help you. ...Read more
- Talk to a doctor live online for free
- Reasons for dizziness when lying down
- Home remedies for difficulty breathing when lying down
- What is the best treatment for difficulty breathing when lying down?
- Ask a doctor a question free online
- Herbal treatment for difficulty breathing when lying down
- Remedies for difficulty breathing when lying down
- Causes of vertigo when lying down
- What is the most likely reason for clicking in my throat when i swallow?
- Talk to a urgent care specialist online for free